# SDR SWIA201541650

- Difficulty date: November 30, 2015
- Submitted: November 30, 2015
- Operation: Air carrier
- Aircraft: N594SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7285
- Aircraft time: 33,537 hours, 28,291 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Malfunctioned
- Location: Nr 3
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYD SYS 3 LOW CAUTION MESSAGE ON GEAR RETRACTION, HAD GEAR DISAGREE, THEN STARTING SHOWING 100 PERCENT QUANTITY AND 3200 PSI.  RETURNED TO FIELD.  BLED NR 3 HYDRAULICS SYSTEM, PERFORMED MULTIPLE EXTENSION/RETRACTION AND MANUAL EXTENSION OPS CHECK OF THE GEAR GOOD IAW AMM.
